By the same authors

From the same journal

Stochastic reaction-diffusion equations driven by jump processes

Research output: Contribution to journalArticle

Full text download(s)

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalPotential analysis
DateAccepted/In press - 4 Sep 2017
DateE-pub ahead of print - 21 Sep 2017
DatePublished (current) - Jul 2018
Volume49
Number of pages71
Pages (from-to)131-201
Early online date21/09/17
Original languageEnglish

Abstract

We establish the existence of weak martingale solutions to a class of second order parabolic stochastic partial differential equations. The equations are driven by multiplicative jump type noise, with a non-Lipschitz multiplicative functional. The drift in the equations contains a dissipative nonlinearity of polynomial growth.

Bibliographical note

© The Author(s) 2017.

    Research areas

  • It\^o integral driven by a Poisson random measure, stochastic partial differential equations, L\'evy processes, Reaction Diffusion Equations

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations